# SDR AWXA200300234

- Difficulty date: March 7, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 13,065 hours, 5,228 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cable
- Part number: ABS0374A24
- Condition: Broken
- Location: Seat Row 14 L/H
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 14 L/H WAS FOUND INOPERATIVE. MAINTENANCE REPAIRED A BROKEN WIRE ON EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 14 L/H, OPERATIONAL CHECK WAS GOOD.
